# SDR IPXA11M64962

- Difficulty date: February 27, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Faulty
- Location: Nr 3 Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - LVL 2 TNK WING OVERFILL TO FUEL IMBALANCE, FUEL IMBALANCE. FUEL OFF SCHEDULE.  NR 3 TANK GAUGE INDICATED 41.700.  SUSPECT FLOAT SWITCH OR FILL VALVE AFTER CONFIRMING.  COULD NOT FILL NR 3 TANK.  FUEL WAS MOVING FROM UPR AUX TO NR 3 W/AUX TRANSFER PUMPS ON AND NO FILL VLV OR FLOW INDICATION ON SYNOPTIC.     PERFORMED ADJUSTMENT TEST OF THE CROSSFEED MANIFOLD REF AMM 28 22 00 5. CHECKS GOOD, THIS CLEARS M448304.
